# SDR 05FDEA02464

- Difficulty date: August 14, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 46,432 hours, 11,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - DELAMINATION FOUND AT LOWER SURFACE, INBOARD FLAP VANE 17 INCHES FROM INBOARD FLAP, CENTER TRACK.  COMPLIED WITH FEDEX EA 1-5750-89965
